# SDR AUS20010613

- Difficulty date: June 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Spring
- Part number: 5052447815
- Condition: Broken
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LH PROPELLER PITCH CONTROL LEVER FEATHER DETENT FEEL SPRING BROKEN.
